# SDR SIMA20141228002

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,690 hours, 33,107 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT HEARD A LOUD BANG THEN BLEED 2 LEAK.  COMPLIED WITH AOM 1 PROCEDURE, MSG EXTINGUISHED WITHIN 2 MINUTES 30 SECONDS.  RETURNED FOR NORMAL LANDING.  REPLACED COUPLING IAW AMM 36-11-10.  LEAK CHECKED GOOD.
